# SDR QMLA2011040711045

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N123LN
- Make and model: Snias AS350B2
- Aircraft serial: 4115
- Aircraft time: 1,338 hours, 4,794 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,195 hours, 3,539 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 9681501003
- Condition: Missing
- Location: Oil Filter Base
- Part time: 1,195 hours, 3,539 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INTALLED REPAIRED ENGINE ON AIRFRAME AND WERE DOING GROUND CHECKS AND HAD A LEAK BETWEEN THE MO1 HSG AND THE OIL FILTER BASE.  REMOVED OIL FILTER BASE FOR MO1 HSG AND FOUND 2 SMALL O-RINGS MISSING.  REPLACED ALL OF THE O-RINGS IN THE OIL FILTER BASE AND INSTALLED OIL FILTER BASE ON THE MO1 HSG AND GROUND RAN ACFT.  NO LEAKS AT THIS TIME.
